Jeux de congestion dans les réseaux. Partie I. Modèles et équilibres
Cheng Wan
Additional contact information
Cheng Wan: Department of Economics, University of Oxford (UK) - Department of Economics, University of Oxford (UK)
Post-Print from HAL
Date: 2013-12-30
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Published in Techniques et sciences informatiques, 2013, 32 (9-10), pp.951-980. ⟨10.3166/tsi.32.951-980⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-02885989
DOI: 10.3166/tsi.32.951-980
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().